Your symptoms clearly suggest that after 4 weeks of your surgery you are/have developing/developed posterior vitreous detachment
(PVD). PVD is a natural phenomenon that occur in all eyes and is related to aging and may get aggravated after surgery. This happens because of degeneration of the vitreous (gel with in the eye) and this degeneration changes pulling on to the retina
(the neuro-sensory layer in eye). This pull leads to stretch in retina that gets stimulated and generates impulses visible to us as flashes of light. After a few days of constant pull vitreous gets completely detached from the retinal surface, thus your flashes will also cease or die off.
You would have seen the ophthalmologist and he would have adviced you to taper the dose of steroids
after 4 week of surgrey. Sometimes the postoperative reactions normally seen immediately after surgery (for which quantuam of medicines drops are prescribed) reoccurs after stopping medicines or tapering the dose. These manifests as eye throbbing, stinging, blurred vision
and even headace. You are required to continue the treatment, and may increase the dose of medicine to the immediate postoperative levels. Best is to consult your eye surgeon and take his advice as he will be in best condition to assess your present condition after having a look into your eyes. Take care